It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Just had to leave an update. I am sure my exhaustion after the infusion was the Benadryl. But, like the other poster stated, I'd rather be exhausted than rashy (or worse!). I had two infusions and, oh my goodness, I feel so much better. I cannot even begin to tell you how wonderful it feels to have energy. I've gone so long without it!

I had two infusions. No, they weren't easy on me physically but I am so thankful for them. I had my check up several weeks ago and my iron levels look excellent! They couldn't even detect iron in me before the infusion. My hemoglobin levels are up to 11 which is still just a little low but I haven't had levels that high since I can remember! I feel so much better. My next check up, if there are no issues, is this summer.
Hello, I just had my first blood transfusion because of anemia. It was at 7.5 and when I left the hospital it was 9.5. I took 150MG of Elemental Iron and when I got rechecked almost 2 weeks later, it is 11.5 and normal is 12. I am still tired and fatigued with overall good health but I had a nurse tell me it could take several weeks. Anyway, something I found out from my Nutritionist which a Doctor will not tell you because Doctors know medicine, not nutrition. Most Iron and Vitamins have Magnesium Stearate and this coating on the pill keeps it from absorbing into your system. You can check the ingredients but most likely if it is a pill form, it has Magnesium Stearate. I could never understand why I could not absorb over the counter Iron. My Iron is Elemental Iron (the best and easiest to assimilate) and it is in a gelatin capsule. Try it, it worked for me and brought my Iron levels where they need to be.





All times are GMT -7. The time now is 06:33 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!